Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Throw up, abused to drug, all tests negative, nausea, pain around the mid section

our 21 yr old daughter has been in the hops for 12 days, cant eat, throws up within 4-5mins of eating. they have done every test possible all negative. urine and blood or normal. she has smoke and done recreation drugs . the doc at first felt she was coming off the drugs. the doctor has no answers for us at this point. she had a small fever the first few days and a little nausua and small pain around the mid section when pushed.
Asked On : Sun, 18 Mar 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Addiction Medicine Specialist 's  Response

Your daughter's symptoms appear to me to be unrelated to drug withdrawal as she would have improved by now, had it been caused by drug withdrawal. Please ask you doctor for getting an ultrasonography of abdomen done. Please also ask your daughter if her menses are regular or not.

Bets wishes.
Answered: Fri, 30 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor